# SDR USAA000367

- Difficulty date: March 20, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 39,120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .125 INCH, FORWARD SERVICE DOOR CUTOUT STRINGER 14R STATION 277.  REMOVED DAMAGED PER SRM 51-10-2.  (M)
